# SDR SWAA2019050832458

- Difficulty date: April 30, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 002A0001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER, INSPAR RIB STAB. STA. 129.5 2ND STIFFENER FROM FORWARD END A CRACKED AT LOWER END.  REPAIRED STIFFENER IAW SRM AND DWG.
